# SDR COMA9660202

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive Cable
- Part number: 857SD10015
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED DURING LANDING APPROACH.  REPLACED CORRODED FLAP DRIVE FLEX CABLE.
